On linear hyperbolic systems with multiple characteristics

Matthias Georg Hieber, J. A. Goldstein

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, the Lp behavior of systems of linear, hyperbolic partial differential equations is examined by means of the theory of integrated semigroups. We show in particular how the degree of integration and therefore the regularity of the solution depends on the multiplicity of the eigenvalues of the symbol.

Original languageEnglish
Pages (from-to)877-886
Number of pages10
JournalDifferential and Integral Equations
Volume8
Issue number4
Publication statusPublished - 1995
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this